Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Burning and Cramping in Legs and Feet


  • Please log in to reply
8 replies to this topic

#1 Purr

Purr

    Silver Member

  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 01 June 2008 - 10:54 AM

Today I went shopping with a friend (woo hoo!!) for about an hour and after that she came over and helped me rearrange my bedroom so the air cond. won't blow on me at night. So, I was on my feet for almost 2 hours. Now, from the middle of my calves to the tip of my toes the skin is flushed and burns and when I try to put on shoes (slip ons) my feet cramp. I've had the burning feet before and usually prescription pain pill will help. Does anyone have any idea what's causing all of this?????

Happy Sunday!

Christy
Love makes the world go around!

#2 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,892 posts

Posted 01 June 2008 - 01:13 PM

Hi Christy,



Sorry you are dealing with this. I don't know what causes it but I have experienced this myself on numerous occasions. I described it to my rheumatologist as "hot lava running in my veins". He was clueless in terms of what caused it. A lot of the time with me, it's due to over doing it - but sometimes there is no rhyme or reason.



I have not found anything that makes it better other than time.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#3 Purr

Purr

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 02 June 2008 - 01:58 PM

FYI......Someone recommended Gel Inserts for your shoes for relief. I tried them today. They don't completely take care of the problem, but they certainly do help.

Christy
Love makes the world go around!

#4 Sam

Sam

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 05 June 2008 - 01:22 AM

Christy, I have that feeling at times too, but never could figure it out. I do where gels in my shoes, it helps because of the archs are no longer there. I'm glad its helping somewhat. Sam
Sam

#5 LisaBulman

LisaBulman

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,135 posts
  • Location:Massachusetts

Posted 05 June 2008 - 03:34 AM

Christy,
Hopefully you are getting more relief from the inserts. I too sometimes feel the burn but never have done anything about it. Maybe I'll head to the store to get some inserts.

Hugs,
Lisa
Lisa Bulman
(Retired) ISN/SCTC List Coordinator
(Retired) ISN Sclero Forums Assistant Manager
(Retired) ISN Assistant News Guide
(Retired) ISN Fundraiser
International Scleroderma Network (ISN)

#6 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 05 June 2008 - 07:14 AM

AAAh, yes... the prices we must pay to be constructive :o ... it just doesn't seem fair, does it?

I'm glad the gel inserts are helping.

Hugs,
Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#7 Purr

Purr

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 264 posts
  • Location:Kokomo IN

Posted 13 June 2008 - 03:15 PM

Thought I'd let you all know that my rheumatologist increased my norvasc (blood pressure med) from 10mg to 12.5 mg a day. The burning and cramping isn't nearly as bad now. I started the new dose a week ago today. I can even go around barefoot once in a while during the day. Couldn't do that before! :)

Christy
Love makes the world go around!

#8 Snowbird

Snowbird

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,008 posts
  • Location:Canada

Posted 14 June 2008 - 01:01 PM

Hey Christy

Glad to hear that the medication increase is at least helping....
Sending good wishes your way!

#9 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 15 June 2008 - 03:39 AM

Hi Christy and Everybody,

The first day your thread started, I'll have you know... I had sympathy cramps in my right calf!

I'm sure glad the increased dosage of Norvasc seems to be helping now.


Hugs,
Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)